Gaifman H.. Infinite Boolean polynomials I. Fundamenta mathematicae, vol. 54 , pp. 229–250. , p. 117.)Hales A. W.. On the non-existence of free complete Boolean algebras. Fundamenta mathematicae, vol. 54 , pp. 45–66 [Book Review]

Journal of Symbolic Logic 32 (1):131-132 (1967)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271296
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,282
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

An Extension of a Theorem of Gaifman-Hales-Solovay.Haim Gaifman - 1967 - Fundamenta Mathematicae 61 (1):29-32.
Infinite Boolean Polynomials I.H. Gaifman & A. W. Hales - 1967 - Journal of Symbolic Logic 32 (1):131-132.
Boolean Algebras in Ast.Klaus Schumacher - 1992 - Mathematical Logic Quarterly 38 (1):373-382.


Added to PP index

Total views
30 ( #307,089 of 2,285,919 )

Recent downloads (6 months)
1 ( #833,345 of 2,285,919 )

How can I increase my downloads?


My notes

Sign in to use this feature